# SDR YENA201707250612

- Difficulty date: July 25, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 58,224 hours, 20,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 098839
- Condition: Discharged
- Location: Cabin
- Part time: 28,242 hours, 10,112 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHT CHECK FROM CIDS FAILS TEST, ATA-51-38, EPSU INT LOAD EMER L, MSG. REMOVED AND REPLACED BATTERY IAW AMM 33-51-38-420. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-64-12. OPS CHECKS GOOD.
